Jump to content

mateozhope

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

  1. I hope you had a fantastic day :)

  2. Hello, I was started on 10mg of Prozac around 3 weeks ago and I have been waking up every morning with really bad dry eyes. They are so bad and burn all through the morning and I keep wanting to rub them until the really start to burn. I have always used eye drops, but they really got horribly dry since taking the Prozac. I am not sure what is going on. I have thought about discontinuing the Prozac because of this and going back to Cymbalta (which never gave me dry eyes; and helped motivate me), but Prozac really helps with anxiety and feeling calm. I am not sure what to do because the burning is really painful. I totally know what your mean though. IT really gets irritating.
  3. Hello everyone. I am brand new to this forum, in fact, i just singed up here at work. I wont go into that much detail. But like others here. I lost my mother a couple of years back and started taking cymbalta (which sounds like a weird band name to me). Anyway, I felt great on it for the first couple of years, but noticed that I started feeling less of the depressive combative qualities, and more of the nor epinephrine synergistic affects causing me to be very motivated. Yet, this started affecting my anxiety quite a bit. Before I just felt really good and relativerly happy on it. I began enjoying life a lot more, but it just seemed to exacerbate my obsessions. I could focus more, but sometimes I felt overstimulated and too nervous towards the last six months or so. Recently my doctor and I agreed to try Prozac. I have only taken it one week; which I know is not long enough for the effects to be felt, yet I am feeling ok. However, around 6 to 8 hours into the medication, I begin to feel very negative and down. I seem to find this anger coming on slowly in my mind sort of like " a voice saying who gives a bleep anyway about anyone or anything." IT is kinda scary, but it is not powerful enough to act upon, yet I am only into this a week some any thoughts. My doctor also wanted me to add 2.5mg of abilify to the ssri to help balance it out. Anyone have any thoughts on this. I am nervous about starting the abilify, plus I realize that being angry is not good, but maybe my body is adjusting to the Prozac; besides I have only been cymbalta free 3 weeks or so.
×
×
  • Create New...